# SDR 2016FA0000306

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: General aviation
- Aircraft: N210PF
- Make and model: Cessna P210N
- Aircraft serial: P21000018
- Aircraft time: 4,026 hours
- Engine: Cont TSIO520*
- Propeller: Hartzl HCJ3YF2
- System (JASC): 6120 · Propeller Controlling System
- Part: Return Spring
- Condition: Broken
- Location: Propeller Hub
- Part time: 151 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT ABOVE 10,000 FEET, THERE WAS INSUFFICIENT PITCH TO REDUCE RPM TO CRUISE CONDITION.  PROPELLER HUB DISASSEMBLED, AND FOUND A BROKEN PROPELLER RETURN SPRING WAS INTERFERING WITH THE HIGH PITCH STOP, SUCH THAT ONLY 27 DEGREES OF PITCH WERE ALLOWED INSTEAD OF 32 DEGREES.
